Please use this identifier to cite or link to this item:
Title: Analytical invariants of conformal transformations : a dynamical system approach
Author: Gelfreich, Vasily G.
Keywords: Varietats (Matemàtica)
Equacions diferencials ordinàries
Universitat de Barcelona. Institut de Matemàtica
Issue Date: 1997
Publisher: Universitat de Barcelona
Series/Report no: Mathematics Preprint Series; 229
Abstract: The paper is devoted to the problem of analytical classification of conformal maps of the form f: z z+z2+ ... in a neighborhood of the degenerate fixed point z=0. It is shown that the analytical invariants, constructed in the works of Voronin and Ecalle, may be considered as a measure of splitting for stable and unstable (semi-)invariant foliations associated with the fixed point. This splitting is exponentially small with respect to the distance to the fixed point.
Note: Preprint enviat per a la seva publicació en una revista científica: Regular & Chaotic Dynamics, 1998, Vol. 3(4), pp.40-48. []
Note: Reproducció digital del document original en paper [CRAI Biblioteca de Matemàtiques i Informàtica - Dipòsit Departament CAIXA 37.24]
Appears in Collections:Preprints de Matemàtiques - Mathematics Preprint Series

Files in This Item:
File Description SizeFormat 
MPS_N229.pdf743.7 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.